# SDR CA061220003

- Difficulty date: October 22, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,964 hours
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A DECAY ON ENGINE PARAMETERS.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO COMPRESSOR AND POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
